MathSciNet Relay Station
MathSciNet bibliographic data
MR2218966 (2007d:65121) 65N55 (65F10 65N22)
Gander, Martin J. Optimized Schwarz methods. SIAM J. Numer. Anal. 44 (2006), no. 2, 699–731 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement